Access count of this item: 212

Files in This Item:
File Description SizeFormat 
1308_18.pdf836.41 kBAdobe PDFView/Open
Title: 核関数のフーリエ級数展開によるU-,V-統計量の解析について(漸近的統計理論)
Authors: 金川, 秀也  KAKEN_name
Author's alias: Kanagawa, Shuya
Issue Date: Feb-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1308
Start page: 185
End page: 198
Appears in Collections:Asymptotic Statistical Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.